# SDR 2006FA0000887

- Difficulty date: August 15, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N57954
- Make and model: Snias AS350BA
- Aircraft serial: 1127
- Engine: Tmeca ARRIEL1B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Torque Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED BASE, HEADED FOR THE GLACIER, EN ROUTE THE PILOT NOTICED HIS TORQUE READING WAS FLUCTUATING.  THE PILOT RETURNED TO BASE AND THE MECHANIC FOUND THAT THE ENGINE DECK PLUG HAD WATER IN IT FROM THE HEAVY RAINS WE HAVE BEEN ENDURING.  THE MECHANIC CLEANED OUT THE PLUG AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER AN OPERATIONS CHECK WAS COMPLETED.  (K)
